Imodium Liqui-Gels Fast Relief of Diarrhea with Loperamide Hydrochloride
Description & Features
For fast and effective relief of diarrhea, use IMODIUM LIQUI-GELS With 2 milligrams of loperamide hydrochloride in each dose, this gentle, yet effective solution is perfect for all bouts of diarrhea, including travelers diarrhea. The LIQUI-GELSҮ often relieve diarrhea in just one dose*, settling things down and restoring your feeling of harmony. *Clinical studies indicate that diarrheal control may be achieved after the initial dose in 50% of patients.
- Fast, soothing, relief of diarrhea symptoms
- Contains loperamide hydrochloride, antidiarrheal
- Often relieves diarrhea in just 1 dose*
- Perfect for all bouts of diarrhea, including travellers diarrhea
- Lactose-free liquid gels
- Clinical studies indicate that diarrheal control may be achieved after the initial dose in 50% of patients.
Directions: Adults (12 years and older): Take two capsules initially followed by one capsule after each loose bowel movement. Do not exceed eight capsules per day. Read leaflet for more information before use. PROPER USE OF THIS MEDICATION : IMODIUM should be taken by the mouth. You can take IMODIUM at any time of the day. The LIQUI-GELS capsules should be taken with liquid.
Medicinal Ingredient: Loperamide Hydrochloride 2 Mg.
Non-Medicinal Ingredients: Fd&C Blue No. 1, Gelatin, Glycerol, Propylene Glycol, Propylene Glycol Monocaprylate, Soya Lecithin, Triglycerides, Water.
Caution: Taking more than directed can cause serious heart problems or death. Do not use if you have; bloody or black stools, fever, constipation, abdominal pain, swollen abdomen, ulcer, bacterial infection in your bowel, a rash or allergic reaction to loperamide hydrochloride or any other ingredient in this product; in children under 12 years of age, except on the advice of a doctor. Ask a doctor or pharmacist before use if you have; liver disease, meningitis, mucus in the stool, history of abnormal heart rhythm; take any prescription drug including antibiotics; are pregnant or breastfeeding. When using this product; tiredness, dizziness, or drowsiness may occur, do not drive or operate machinery. Stop use and ask a doctor if; diarrhea gets worse or lasts longer than 2 days, unusual symptoms appear, you get abdominal pain, swelling or bulging. These may be signs of a serious condition. Keep out of reach of children. In case of overdose, call a Poison Control Centre or get medical help right away. Other information: Read leaflet for more information before use. Do not use if carton is open or blister unit is broken. Store at 15 to 30°C. Protect from light.
Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.